# SDR 2003F00012

- Difficulty date: January 24, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N710FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0431
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Contaminated
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BZN - FLT 8771 - LEFT BRAKE WAS SPONGY AND HAD MINIMAL EFFECTIVENESS.  AIR ENTRAPMENT IN THE BRAKE SYSTEM.  BLED BOTH LEFT AND RIGHT BRAKE SYSTEMS, OPERATIONALLY CHECKED OK.  NO EVIDENCE OF LEAKAGE.  (M)
